# SDR DALA1130860623

- Difficulty date: March 27, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER SPLICE CORRODED STR 29R STA 1460-1465 / ACCOMPLISHED ERA PER SRM 51-40-02 PG 2 GENERAL AND PG 39 FIG 12 DET II.
